# SDR C2XA98IA178

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Frame
- Part number: S53672408202
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND FLOORBEAM AT FRAME 39 CORRODED.  MAINTENANCE REMOVED THE CORROSION AND INSTALLED REPAIR DOBLERS IAW CONTINENTAL EXPRESS ATR-42 ENGINEERING CHANGE/REPAIR AUTHORIZATION (ECRA) EC5310-01037.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
